Nagoya Mathematical Journal

Stable vector bundles on algebraic surfaces. II

Fumio Takemoto

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 52 (1973), 173-195.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118794885

Mathematical Reviews number (MathSciNet)
MR0337967

Zentralblatt MATH identifier
0296.14012

Subjects
Primary: 14F10: Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials [See also 13Nxx, 32C38]
Secondary: 14H45: Special curves and curves of low genus

Citation

Takemoto, Fumio. Stable vector bundles on algebraic surfaces. II. Nagoya Math. J. 52 (1973), 173--195. http://projecteuclid.org/euclid.nmj/1118794885.


Export citation

References

  • [1] Atiyah, M. F., Vector bundles over an elliptic curve, Proc. London Math. Soc, (3) 7 (1957), 414-452.
  • [2] Grothendieck,A., Sur une note de Mattuck-Tate,J. reine angew. Math.,20 (1958), 208-215.
  • [3] Kodaira, K., On compact analytic surfaces II,Annals of Math.,77 (1963), 563-626.
  • [4] Morikawa, H., A note on holomorphic vector bundles over complex tori, Nagoya Math. J., 41 (1971), 101-106.
  • [5] Mumford, D., Abelian varieties, Oxford Univ. Press, 1970.
  • [6] Oda, T., Vector bundles on an elliptic curve, Nagoya Math. J., 43 (1971), 41-72.
  • [7] Oda, Vector bundles on abelian surfaces, Invent. Math., 13 (1971), 249-260.
  • [8] Safarevic, I. R. and others, Algebraic surfaces, Moskva 1965.
  • [9] Suwa, T., On hyperelliptic surfaces, J. of the Faculty of Sci. Univ. of Tokyo, 16 (1969-1970), 469-476.
  • [10] Takemoto, F., Stable vector bundles on algebraic surfaces, Nagoya Math. J., 47 (1972), 29-48.
  • [11] Van de Ven, A., On the Chern numbers of certain complex and almost complex manifolds, Proc. Nat. Acad. Sci., U.S.A., 55 (1966), 1624-1627. Department of Mathematics Nagoya Institute of Technology

See also

  • See also: Fumio Takemoto. Stable vector bundles on algebraic surfaces. Nagoya Mathematical Journal vol. 47, (1972), pp. 29-48.